Alert archive / Kentucky / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Jun 7, 2015, 3:08 PM EDT for Knox County, Whitley County, Kentucky. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 7, 2015, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
Counties Knox County, KY, Whitley County, KY
The radar
The Jackson,KY radar (KJKL), 97 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
810
WWUS83 KJKL 071908
SPSJKL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT SUN JUN 7 2015
KYZ084>086-072000-
WHITLEY-KNOX-MCCREARY-
308 PM EDT SUN JUN 7 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WHITLEY...KNOX...
MCCREARY...
AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER STRUNK...OR
NEAR WHITLEY CITY...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...BARBOURVILLE...WHITLEY CITY...CORBIN...LIBERTY...GREEN
ROAD...DIXIE...PINE KNOT...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE
HILL...SPRULE...SWANPOND...FABER...BERTHA STATION...SUTTONS MILL...
KING...EMMANUEL AND HAVEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 6 AND
26.
U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 2 AND 26.
U.S. HIGHWAY 25 EAST IN LAUREL COUNTY NEAR MILE MARKER 0.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3660 8447 3668 8454 3699 8404 3698 8396
3700 8393 3703 8393 3703 8390 3705 8387
3704 8383 3703 8383 3704 8378 3702 8378
3701 8375 3688 8365 3659 8428
TIME...MOT...LOC 1907Z 236DEG 33KT 3665 8441
$$
GREIFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jun 7, 1:48 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 7, 1:48 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 148 PM EDT SUN JUN 7 2015 .UPDATE... ISSUED AT 148 PM EDT SUN JUN 7 2015 SURFACE ANALYSIS PAINTED A WARM FRONT JUST TO OUR EAST AND MAIN LOW PRESSURE ACROSS THE GREAT LAKES. CLOUD WISE THIS AFTERNOON IS FEATURING HIGH CLOUDS FROM NORTHERN TRACKING MCS AND DIURNALLY DRIVEN CU. RIGHT NOW PAYING ATTENTION TO WARM FRONT TO THE EAST AND ANY DEVELOPING SHOWERS OR STORMS THAT MAY BE ABLE TO FIRE UP ALONG AND NEAR THIS LIFTING MECHANISM. WSR-88D SHOWS SOME VERY SMALL SHOWERS BEGINNING TO FIRE THIS HOUR. OTHERWISE MOSTLY TO PARTLY SUNNY SKIES WILL PREVAIL THROUGH THE REST OF THE AFTERNOON. MADE MINOR UPDATES TO THE GRIDS TO ACCOUNT FOR LATEST OBS AND TRENDS. UPDATE ISSUED AT 1055 AM EDT SUN JUN 7 2015 MUCH OF THE AREA IS ENJOYING MOSTLY SUNNY SKIES THIS MORNING AFTER DENSE FOG INUNDATED PORTIONS OF THE REGION. BASED OF VIS SAT AND AREA WEBCAMS MUCH OF THIS HAS DISSIPATED WITH MAYBE A FEW ISOLATED DEEPER VALLEYS SEEING PATCHY FOG. WARM AND SOME WHAT MUGGY DAY STILL ON TAP WITH TEMPS SOARING INTO THE UPPER 80S TO EVEN 90 DEGREES IN A FEW SPOTS AND DEWPOINTS IN THE LOW TO MID 60S. THIS COULD ALSO HELP TO GENERATE AFTERNOON SHOWERS AND THUNDERSTORMS ALONG THE VA BORDER...HOWEVER BASED ON MESO MODELS THIS CHANCE CONTINUES TO BE ON THE SLIGHT SIDE. INCREASE IN CIRRUS WILL BE ESPECIALLY POSSIBLE ACROSS THE NORTHERN PORTIONS OF THE REGION ASSOCIATED WITH A MCS TRACKING ACROSS NORTHERN ILLINOIS AND INDIANA THIS MORNING. FRESHENED UP ZFP AND HWO TO REMOVE MORNING FOG WORDING. ALSO UPDATED GRIDS WITH LATEST OBS AND TRENDS. UPDATE ISSUED AT 745 AM EDT SUN JUN 7 2015 DENSE FOG IS PREVALENT...ESPECIALLY AT SOME OF THE RIDGETOP AIRPORT LOCATIONS. THIS FOG HAS ALREADY BEGUN TO LIFT OUT OF THE VALLEY FLOORS AND SHOULD SLOWLY DISSIPATE THROUGH AROUND 9 AM EDT. AN SPS IS OUT TO HANDLE THIS AND IT WAS ALSO COVERED IN THE HWO. HOURLY GRIDS HAVE BEEN FRESHENED UP A BIT BASED ON RECENT OBSERVATIONS AND SATELLITE TRENDS...BUT THIS LED TO NO SUBSTANTIAL CHANGES ATTM. 6Z MODEL GUIDANCE AND SOME RECENT HRRR AND RAP RUNS SUPPORT THE POTENTIAL FOR ISOLATED CONVECTION NEAR THE TN AND VA BORDERS THIS AFTERNOON OR EARLY EVENING...BUT ATTM WE EXPECT MOST LOCATIONS TO REMAIN DRY. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 345 AM EDT SUN JUN 7 2015 RIDGING EXTENDS FROM THE SOUTHERN PLAINS NORTHEAST INTO PARTS OF THE OH VALLEY AND NORTHEASTERN U.S. AT THIS TIME. CORRESPONDING SFC RIDGING WAS CENTERED OVER THE ST LAWRENCE VALLEY REGION AND EXTENDED SOUTHWEST INTO THE APPALACHIANS. HOWEVER...DISTURBANCES WORKING AROUND THE UPPER RIDGE AND IN THE NORTHERN STREAM ARE BEGINNING TO DAMPEN THIS RIDGE. A SHORTWAVE TROUGH IS APPROACHING THE WESTERN GREAT LAKES REGION ATTM. THIS TROUGH IS EXPECTED TO MOVE EAST ACROSS THE GREAT LAKES AND INTO THE NORTHEASTERN U.S. AND OH VALLEY REGION THROUGH MONDAY...AND AMPLIFY. AN ASSOCIATED SFC LOW PRESSURE SYSTEM WILL SEND A COLD FRONT INTO AND OH AND TN VALLEY REGION THROUGH THE END OF THE PERIOD. FOR THE CURRENT DAY...FOG SHOULD LIFT AND DISSIPATE THROUGH AROUND 9 AM EDT. THE NEAR TERM GUIDANCE SUCH AS THE HRRR SUGGESTS THE POTENTIAL FOR ISOLATED CONVECTION OUTSIDE OF THE HIGHER TERRAIN IN THE SOUTHEAST AND NORTHERN EXTENT OF THE CUMBERLAND PLATEAU NEAR THE TN BORDER WHERE DIFFERENTIAL HEATING ACROSS THE REGION COULD BREAK A WEAK CAP. MID LEVEL TEMPERATURES WILL BE ON THE WARM SIDE WHICH SHOULD CAP THE ATMOSPHERE TO SOME DEGREE AND GENERALLY LIMIT CONVECTIVE DEVELOPMENT EVEN AS A WEAK MID LEVEL WAVE MOVING AROUND THE RIDGE CROSSES THE AREA. ATTM...OPTED TO INCREASE SLIGHT CHANCE POPS INTO THE TN BORDER REGION AND FURTHER NORTH NEAR THE VA BORDER. IF RAP AND HRRR RUNS CONTINUE TO SUGGEST THE POTENTIAL FOR ISOLATED CONVECTION FURTHER NORTH AND NORTHWEST...SLIGHT POPS MAY NEED TO BE ADDED ACROSS MORE OF THE REGION. MAX TEMPERATURES THIS AFTERNOON WILL BE ABOUT AS WARM AS MANY LOCATIONS HAVE BEEN SO FAR THIS CALENDAR YEAR. THE WARM SPOTS SHOULD THREATEN THE 90 DEGREE MARK...ESPECIALLY IF CU DEVELOPMENT IS A LITTLE LESS EXTENSIVE THAN CURRENTLY EXPECTED. WITH LOSS OF DAYTIME HEATING...CONVECTION SHOULD WANE DURING THE EVENING INTO THE OVERNIGHT HOURS. HOWEVER...PREFRONTAL CONVECTION ASSOCIATED WITH THE UPPER SYSTEM WORKING ACROSS THE GREAT LAKES AND AN APPROACHING COLD FRONT AND OR ASSOCIATED OUTFLOW COULD THREATEN THE NW PART OF THE CWA LATE. HOWEVER...THE GREATER COVERAGE OF CONVECTION TONIGHT SHOULD BE NORTH OF THE OHIO RIVER. IN ADDITION...STRAY CONVECTION COULD DEVELOP JUST ABOUT ANYWHERE ELSE ACROSS THE CWA OVERNIGHT IN THE WARM SECTOR. OUTSIDE OF THIS...A SMALL RIDGE/VALLEY TEMPERATURE SPLIT IS ANTICIPATED WITH THE DEEPER EASTERN VALLEYS EXPERIENCING SOME FOG DEVELOPMENT. THE BIGGEST THREAT FOR RAIN...AND STRONG TO SEVERE CONVECTION WILL BE LATE IN THE PERIOD. LEFTOVER CONVECTION AND OUTFLOWS COULD POTENTIALLY LIMIT INSTABILITY ACROSS PARTS OF THE REGION...PARTICULARLY IN THE NORTH...INITIALLY ON MONDAY. HOWEVER...0Z ECMWF AND 0Z NAM GUIDANCE IN PARTICULAR AND TO SOME DEGREE THE 0Z GFS INDICATE MUCH OR POSSIBLY ALL OF EASTERN AND SOUTH CENTRAL KY REGION COULD BE SOUTH OF THE EARLY DAY CLOUD COVER AND PRECIPITATION WHERE DAYTIME HEATING AND AN INCREASINGLY MOIST AIRMASS ADVECTED INTO THE REGION ON SOUTHWEST TO WEST SOUTHWEST WINDS SHOULD LEAD TO MODERATE INSTABILITY BY MID TO LATE AFTERNOON. 3Z SREF HAS PROBABILITIES OF LI LESS THAN -4 REACHING 80 PERCENT OR MORE BY MON AFTERNOON INTO EARLY MONDAY EVENING WHILE SBCAPE SHOULD AT LEAST NEAR 2000 J/KG. THE APPROACHING COLD FRONT AND DAYTIME HEATING AS WELL AS ANY OUTFLOWS SHOULD BE ABLE TO BREAK THE WEAK FORECAST CAP BY MID AFTERNOON TO EARLY EVENING. SHEAR PROFILES WITH LIMITED DIRECTIONAL SHEAR AND MOSTLY SPEED SHEAR SHOULD FAVOR MULTICELLS AND OR A LINE OR LINES OF CONVECTION LATE IN THE PERIOD INTO EARLY IN THE LONG TERM PERIOD. DAMAGING WINDS APPEAR TO BE A THREAT WITH THESE. THERE IS MODEL SPREAD IN INSTABILITY...BUT FORECAST SBCAPE VALUES AND WBZ OF 10 TO 11KFT WOULD BE FAVORABLE FOR SOME HAIL AS WELL. SPC HAS PLACED THE ENTIRE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR MONDAY INTO MONDAY NIGHT AND THIS WILL CONTINUE TO BE HIGHLIGHTED IN THE HWO. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 239 AM EDT SUN JUN 7 2015 SEVERE THREAT WILL CONTINUE PAST 00Z MONDAY EVENING...BUT SHOULD REALLY WIND DOWN BY MIDNIGHT. A COLD FRONT WILL ON SUNDAY SLOWLY SINK SOUTHWARD THROUGH THE NIGHT INTO TUESDAY WITH SHOWERS AND STORMS EXITING TO THE SOUTH. A FEW POP UP SHOWERS WILL BE POSSIBLE ON TUESDAY JUST AHEAD OF THE BOUNDARY BEFORE IT EXITS TO THE SOUTH. NO ADDITIONAL SEVERE THREAT IS EXPECTED WITH ANY STORMS ON TUESDAY. IT LOOKS LIKE A TRANQUIL PERIOD OF WEATHER IS SETTING UP FOR THE MIDWEEK PART OF THE FORECAST AS THE BOUNDARY IS LOOKING TO STAY SOUTH OF THE REGION. THE FLOW WILL TURN MORE ZONAL FOR THE REST OF THE WEEK. WITH NO DISTURBANCES TO SPEAK OF...WE SHOULD SEE PLENTY OF SUNSHINE EACH DAY TO BOOST TEMPERATURES WELL INTO THE 80S EACH AFTERNOON. IF HEAVIER RAINFALL DOES NOT MATERIALIZE ON MONDAY...WOULD NO BE SURPRISED TO SEE 90 DEGREE READINGS AS EARLY AS WEDNESDAY OR THURSDAY WITH THE RECENT STRETCH OF DRIER WEATHER. UNCERTAINTY IN THE FORECAST GOES WAY UP HEADING INTO NEXT WEEKEND...AS THERE ARE SIGNIFICANT DIFFERENCE IN TIMING A COLD FRONT INTO THE REGION. THIS SCENARIO TYPICALLY TRENDS TOWARDS THE SLOWER SOLUTION...SO WILL PLAN TO JUST GO WITH SOME DIURNALLY DRIVEN SHOWERS/STORMS FROM THURSDAY INTO NEXT WEEKEND. HAVE UNDERCUT GUIDANCE A BIT ON POPS AS THE DIURNALLY DRIVEN SHOWER/STORM SCENARIO TYPICALLY DOES NOT YIELD HIGH COVERAGE IN SHOWERS/STORMS. PLAN TO GO WITH WELL ABOVE NORMAL TEMPERATURES INTO NEXT WEEKEND AS THE WARMER SPELL OF WEATHER LOOKS TO CONTINUE FOR SOME TIME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 140 PM EDT SUN JUN 7 2015 AREAS SEEING VFR THIS AFTERNOON WITH JUST SOME HIGH CLOUDS FROM NORTHERN TRACKING MCS AND DIURNALLY DRIVEN CU. HIGH PRESSURE IS PASSING TO OUR NORTH AND EAST TODAY HELPING VFR CONDITIONS TO PREVAIL THROUGH MUCH OF THE TAF PERIOD. SOME LATER AFTERNOON CONVECTION CAN NOT BE RULED OUT PARTICULARLY NEAR THE VA BORDER...HOWEVER THIS IS NOT EXPECTED TO BE A ISSUE AT TAF SITES. THE NEXT BEST CHANCE OF LOWERING CONDITIONS WILL BE EARLY MONDAY INTO MONDAY NIGHT. RIGHT NOW DID ADD VCTS TO SYM AT 13Z AND JKL/SJS AT 15Z...BUT KEEP ALL SITES AT VFR GIVEN UNCERTAINTY. MESOSCALE MODELS CONTINUE TO BRING PREFRONTAL CONVECTION SOUTH EARLY IN THE DAY...SO TRIED TO LEAN THAT DIRECTION WITH THE NORTHERN AND EASTERN SITES. THINKING MOST SITES WILL SEE BEST CHANCES OF STORMS BEYOND THE TAF PERIOD MONDAY AND SOME OF THESE STORMS COULD BE STRONG TO SEVERE. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DJ SHORT TERM...JP LONG TERM...KAS AVIATION...DJ
Hazardous weather outlook, Jun 7, 11:04 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1104 AM EDT SUN JUN 7 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081815- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1104 AM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING NEAR THE VA AND TN BORDERS. THUNDERSTORMS ARE ALSO POSSIBLE LATE TONIGHT ACROSS THE ENTIRE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME THUNDERSTORMS FROM MONDAY AFTERNOON INTO MONDAY EVENING COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...HEAVY RAIN...AND LARGE HAIL. THUNDERSTORMS ARE ALSO POSSIBLE ON TUESDAY AND AGAIN FROM THURSDAY THROUGH SATURDAY...MAINLY DURING EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AFTERNOON OR EVENING. JP/DJ
In the hours before
Special weather statement, Jun 7, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT SUN JUN 7 2015
KYZ084>086-072000-
WHITLEY-KNOX-MCCREARY-
308 PM EDT SUN JUN 7 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WHITLEY...KNOX...
MCCREARY...
AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER STRUNK...OR
NEAR WHITLEY CITY...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...BARBOURVILLE...WHITLEY CITY...CORBIN...LIBERTY...GREEN
ROAD...DIXIE...PINE KNOT...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE
HILL...SPRULE...SWANPOND...FABER...BERTHA STATION...SUTTONS MILL...
KING...EMMANUEL AND HAVEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 6 AND
26.
U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 2 AND 26.
U.S. HIGHWAY 25 EAST IN LAUREL COUNTY NEAR MILE MARKER 0.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3660 8447 3668 8454 3699 8404 3698 8396
3700 8393 3703 8393 3703 8390 3705 8387
3704 8383 3703 8383 3704 8378 3702 8378
3701 8375 3688 8365 3659 8428
TIME...MOT...LOC 1907Z 236DEG 33KT 3665 8441
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:14 PM EDT | Areal Flood Advisory | JKL | McCreary, Whitley | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.